MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER TRAY; LUBRICATH DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER TRAY; LUBRICATH DRAIN BAG
Model Number 899914
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 09/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that during urine drainage, a fracture was observed at the tubing junction seal and at the base of the collection bag.The patient had a urinary tract infection after this event.Per additional information received on 10-oct-2018, the patient received treatment for the urinary tract infection.The type of medication is unknown.
 
Event or Problem Description
It was reported that during urine drainage, a fracture was observed at the tubing junction seal and at the base of the collection bag.The patient had a urinary tract infection after this event.Per additional information received on (b)(6)2018 , the patient received treatment for the urinary tract infection.The type of medication is unknown.
 
Additional Manufacturer Narrative
The reported event was confirmed.Visual evaluation of the sample noted that the inlet tubing was broken upon return.The inlet tubing was torn all the way through, and only the portion of the inlet tubing that connected to the dome was returned.A potential failure mode could be cracked tubing.A potential root cause for this failure mode could be brittle material- inappropriate material choice.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿1.Wash hands and don clean gloves 2.Using proper aseptic technique open outer csr wrap 3.Place underpad beneath patient, plastic/¿shiny¿ side down 4.Use the provided cleansing wipe to cleanse patient¿s peri-urethral area 5.Remove gloves and perform hand hygiene with provided alcohol hand sanitizer gel.".

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER TRAY
Common Device Name
LUBRICATH DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7987041
Report Number1018233-2018-04861
Device Sequence Number1572166
Product Code EZC
UDI-Device Identifier00801741024801
UDI-Public(01)00801741024801
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number899914
Device Catalogue Number899914
Device Lot NumberNGBZ3900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2018
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer12/07/2018
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;